IIUM Repository

On ξ^a -quadratic stochastic operators on 2-D simplex = (-quadratik stochastic pengendali di Simplex 2-D)

Mukhamedov, Farrukh and Qaralleh, Izzat and Wan Rozali, Wan Nur Fairuz Alwani (2014) On ξ^a -quadratic stochastic operators on 2-D simplex = (-quadratik stochastic pengendali di Simplex 2-D). Sains Malaysiana, 43 (8). pp. 1275-1281. ISSN 0126-6039

[img] PDF - Published Version
Restricted to Repository staff only

Download (755kB) | Request a copy


A quadratic stochastic operator (QSO) is usually used to present the time evolution of differing species in biology. Some quadratic stochastic operators have been studied by Lotka and Volterra. The general problem in the nonlinear operator theory is to study the behavior of operators. This problem was not fully finished even for quadratic stochastic operators which are the simplest nonlinear operators. To study this problem, several classes of QSO were investigated. In this paper, we study the ξ(a)–QSO defined on 2D simplex. We first classify ξ(a)–QSO into 2 non-conjugate classes. Further, we investigate the dynamics of these classes of such operators.

Item Type: Article (Journal)
Additional Information: 5537/37976
Uncontrolled Keywords: Fixed point; quadratic stochastic operator
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 03 Sep 2014 12:07
Last Modified: 19 Jun 2018 12:33
URI: http://irep.iium.edu.my/id/eprint/37976

Actions (login required)

View Item View Item


Downloads per month over past year